# SDR AALA200800077

- Difficulty date: January 16, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 43,514 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 27 TO 29 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD SEAT ROWS 27 TO 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
